# SDR FDEA202001100095

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: A5517155420551
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB APRON (434AT) SUPPORT FITTING CRACKED  REMOVED AND REPLACED SUPPORT FITTING RIGHT HORIZONTAL STAB APRON PANEL 434AT IAW A300-600 SRM   51-40-21
